Volume 24, Issue 3
Maximum Principle for Nonlinear Cooperative Elliptic Systems on RN

Liamidi A. Leadi & Aboubacar Marcos

J. Part. Diff. Eq., 24 (2011), pp. 264-280.

Published online: 2011-08

Preview Purchase PDF 2 3009
Export citation
  • Abstract

We investigate in this work necessary and sufficient conditions for having a Maximum Principle for a cooperative elliptic system on the whole R^N. Moreover, we prove the existence of solutions by an approximation method for the considered system.

  • Keywords

Elliptic systems p-Laplacian operator principal eigenvalues Leray-Schauder fixed point approximation method

  • AMS Subject Headings

35B09 35B50 35J60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-24-264, author = {}, title = {Maximum Principle for Nonlinear Cooperative Elliptic Systems on RN}, journal = {Journal of Partial Differential Equations}, year = {2011}, volume = {24}, number = {3}, pages = {264--280}, abstract = {

We investigate in this work necessary and sufficient conditions for having a Maximum Principle for a cooperative elliptic system on the whole R^N. Moreover, we prove the existence of solutions by an approximation method for the considered system.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v24.n3.3}, url = {http://global-sci.org/intro/article_detail/jpde/5209.html} }
TY - JOUR T1 - Maximum Principle for Nonlinear Cooperative Elliptic Systems on RN JO - Journal of Partial Differential Equations VL - 3 SP - 264 EP - 280 PY - 2011 DA - 2011/08 SN - 24 DO - http://doi.org/10.4208/jpde.v24.n3.3 UR - https://global-sci.org/intro/article_detail/jpde/5209.html KW - Elliptic systems KW - p-Laplacian operator KW - principal eigenvalues KW - Leray-Schauder fixed point KW - approximation method AB -

We investigate in this work necessary and sufficient conditions for having a Maximum Principle for a cooperative elliptic system on the whole R^N. Moreover, we prove the existence of solutions by an approximation method for the considered system.

Liamidi A. Leadi & Aboubacar Marcos . (2019). Maximum Principle for Nonlinear Cooperative Elliptic Systems on RN. Journal of Partial Differential Equations. 24 (3). 264-280. doi:10.4208/jpde.v24.n3.3
Copy to clipboard
The citation has been copied to your clipboard